FRANÇAIS
A showcase of ÉTS researchers’ publications and other contributions
SEARCH

Seismic response of flexibly supported coupled shear walls

Chaallal, Omar et Ghlamallah, N.. 1996. « Seismic response of flexibly supported coupled shear walls ». Journal of Structural Engineering, vol. 122, nº 10. pp. 1187-1197.
Compte des citations dans Scopus : 23.

The full text of this document is not available here.
Rechercher dans Google Scholar
Item Type: Peer reviewed article published in a journal
Professor:
Professor
Chaallal, Omar
Affiliation: Génie de la construction
Date Deposited: 29 Oct 2012 20:47
Last Modified: 29 Oct 2012 20:47
URI: http://espace2.etsmtl.ca/id/eprint/2006

Actions (login required)

View Item View Item